MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-18- user has high glucose value.(b)(4).Mfr contacted customer on (b)(6) 2017 in a follow-up call in order to ensure the customer's condition since the initial call; the customer stated he felt better and did not currently have any diabetic symptoms.No medical attention had been needed since the last call.There were no additional blood tests performed with the alleged defective device.The customer is comfortable with the glucose readings from the new replacement products.
 
Event or Problem Description
During follow up call made on (b)(6) 2017 for internal report (b)(4), the consumer reported complaint and medical attention received due to hi blood glucose test results using truemetrix meter.The customer is concerned with test results from results obtained of hi.The customer's expected fasting blood glucose test result range is 100 - 120 mg/dl.At the time of the call the customer stated he had frequent urination; customer denied the need for medical attention at the time of the call.Customer stated that on (b)(6) 2017 he obtained a result of hi using the truemetrix meter and went to the hospital due to the hi result obtained.The hospital's diagnosis was hyperglycemia.The customer received iv fluids and insulin therapy until his glucose lowered.The customer's blood glucose test result when at the hospital was 258 mg/dl.The customer left the hospital on (b)(6) 2017.The customer continued to use the truemetrix meter.There were no new medications or healthcare program suggested.During the call, a back to back blood test was performed by the customer fasting and produced test results of 549 mg/dl and hi using truemetrix meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 12/15/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: 569mg/dl date: (b)(6) 2017 time:10:02pm fasting result, hi display date: (b)(6) 2017 time: 2:10pm fasting result, 399mg/dl date: (b)(6) 2017 time:11:34am fasting result, 585mg/dl date: (b)(6) 2017 time:11:06pm fasting result, 460mg/dl date: (b)(6) 2017 time:12:50pm fasting result.Follow up call made to customer with follow up urgent call and customer states he obtained hi display on true metrix meter on (b)(6) 2017 and new ran was opened.Please see previous ran (b)(4).

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6957827
Report Number1000113657-2017-01819
Device Sequence Number795784
Product Code NBW
UDI-Device Identifier00096295126600
UDI-Public(01)00096295126600
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/15/2018
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2514
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2017
Initial Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1